zbMATH — the first resource for mathematics

A generalization of an inequality of V Markov to multivariate polynomials. (English) Zbl 0487.41008

41A10 Approximation by polynomials
Full Text: DOI
[1] Chebyshev (Tchebychef), P.L, ()
[2] Markov (W. Markoff), V, Über polynome, die in einem gegebenen intervalle möglichst wenig von null abweichen, Math. ann., 77, 213-258, (1916) · JFM 46.0415.01
[3] Natanson, I.P, ()
[4] Schönhage, A, Approximationstheorie, (1971), de Gruyter Berlin · Zbl 0212.41501
[5] Visser, C, A generalization of Tchebychef’s inequality to polynomials in more than one variable, Indag. math., 8, 310-311, (1946) · Zbl 0063.08077
[6] Mitrinović, D.S, Analytic inequalities, (1970), Springer-Verlag Berlin/Heidelberg/New York · Zbl 0199.38101
[7] Reimer, M, On multivariate polynomials of least deviation from zero on the unit cube, J. approx. theory, 23, 65-69, (1978) · Zbl 0386.41020
[8] Liebmann, H, Vereinfachte behandlung einiger minimalprobleme von tschebyscheff, Jber. Deutsch. math. verein., 18, 433-449, (1909) · JFM 40.0455.02
[9] Fejér, L, Über trigonometrische polynome, J. reine angew. math., 146, 53-82, (1916) · JFM 45.0406.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.